# SDR UPS05845611

- Difficulty date: August 29, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 902
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CORROSION UNDER STIFFENER ON RIGHT W/W CEILING STA 902 RBL 50-55.  CUT OUT DAMAGE, FABRICATED, AND INSTALLED REPAIR IAW UPS EO DC8-5310- 23036-A AND SAA SK 801-804599.
